Translator Disclaimer
April 2017 Kähler metric on the space of convex real projective structures on surface
Inkang Kim, Genkai Zhang
J. Differential Geom. 106(1): 127-137 (April 2017). DOI: 10.4310/jdg/1493172095

Abstract

We prove that the space of convex real projective structures on a surface of genus $g \geq 2$ admits a mapping class group invariant Kähler metric where Teichmüller space with Weil–Petersson metric is a totally geodesic complex submanifold.

Funding Statement

Research partially supported by STINT-NRF grant (2011-0031291). Research by G. Zhang is supported partially by the Swedish Science Council (VR). I. Kim gratefully acknowledges the partial support of grant (NRF-2017R1A2A2A05001002) and a warm support of Chalmers University of Technology during his stay.

Citation

Download Citation

Inkang Kim. Genkai Zhang. "Kähler metric on the space of convex real projective structures on surface." J. Differential Geom. 106 (1) 127 - 137, April 2017. https://doi.org/10.4310/jdg/1493172095

Information

Received: 19 August 2015; Published: April 2017
First available in Project Euclid: 26 April 2017

zbMATH: 1373.57045
MathSciNet: MR3640008
Digital Object Identifier: 10.4310/jdg/1493172095

Rights: Copyright © 2017 Lehigh University

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.106 • No. 1 • April 2017
Back to Top